| Model Number |
B3301533 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id b3301533m (va34rk2v38); product type: 0200-lead; implant date (b)(6) 2026.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that after this left side lead insertion and the bhd clip inserted, while trying to take the stylet out of the lead, surgeon complained it was very difficult to pull out, so that was very tight and as a result of the whole clip also dislodged.Hcp proceeded with the clip back in its position and then attempted to pull this stylet out again.It was still very difficult.He did get the stylet out when he completely pulled it out at the very lower third of the stylet, it looked like a bend.Mri imaging show the lead was still in the same location as planned and implant so no issue there.Also confirmed that the device that was holding the lead in place was loosened prior to pulling the stylet out.Additionally, the stylet was difficult to remove from the right lead, but was eventually removed with pulling gently and hard without further issue.
Additional Manufacturer Narrative
H3: product id neu_stylet_acc bent stylet.Unable to determine bend outlined in complaint due to multiple bends in lead.Method of packaging suspected cause of ad ditional bends.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information received from rep that timing of when the stylet was bent is unknown, possibly bent during implant or clip closure.
Additional Manufacturer Narrative
Continuation of d10: product id neu_stylet_acc lot# serial# unknown implanted: explanted: product type accessory product id b3301533m, lot# serial# (b)(6).Implanted: (b)(6) 2026, explanted: product type lead medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.